Top 10 Nighttime Cough Medicine for Adults – Cough Syrups

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

GoodSense Nighttime Cough Syrup for Cough Relief, 8 Fluid Ounce

#ad
Good Sense #ad - A cough also can be a symptom of a medical problem. Dosage cup is included. Ingredients: goodsense nighttime cough, cherry flavor liquid, contains Dextromethorphan HBr Cough Suppressant 30 mg to relieve cough and Doxylamine Succinate Antihistamine 12.

5 mg to relieve sneezing and runny nose in each 30 mL dose. This helps prevent infections. Cherry flavored: this cherry flavored cough syrup will relieve cough, sneezing and runny nose. Relieves cough: goodsense nighttime Cough, temporarily relieves cold symptoms such as cough, cherry flavor liquid, runny nose and sneezing so you can rest. Causes: coughing helps clear your airways of lung irritants, such as smoke and mucus a slimy substance. Additional information: prolonged coughing can cause unpleasant side effects, such as chest pain, exhaustion, light-headedness, and loss of bladder control.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height6.48 Inches
Length2.18 Inches
Weight0.5 Pounds
Width2.25 Inches

2. Vicks

#ad

& Congestion Relief, 12 FL OZ, Fever, Berry Flavor, Nighttime Relief of Cough, Vicks NyQuil SEVERE, Sore Throat, Cold & Flu Relief, Twin Pack

#ad
Vicks #ad - From the world’s #1 selling cough & cold brand. Max strength nighttime relief. Multi-symptom relief. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.

Nyquil severe cold & pains, headache, fever, minor aches & flu symptoms, sore throat, runny nose & Flu Liquid temporarily relieves common cold & bronchial irritation, including cough due to minor throat & sneezing. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

3. Robitussin

#ad

Blue Raspberry Flavor, Cough Suppressant & Antihistamine, Robitussin Adult Maximum Strength Nighttime Cough DM Max 8 Fl Oz Bottle

#ad
Robitussin #ad - Robitussin adult maximum strength nighttime Cough DM Max 8 fl oz Bottle, Cough Suppressant & Antihistamine, Blue Raspberry Flavor. Maximum strength nighttime Robitussin controls the impulse to cough to help you sleep. Suitable for adults and children 12 years and over. Antihistamine controls and relieves cough, runny nose and sneezing. Formulated with a blue raspberry flavor and provides hours of cough suppression.
BrandRobitussin #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6.25 Inches
Length2.38 Inches
Weight8 ounces
Width2.38 Inches
Part Number374199
Model300318718186

4. Amazon Basic Care

#ad

Vapor Ice flavor, 12 Fl Oz Pack of 1, Amazon Basic Care Vapor Ice Nighttime Severe Cold & Flu, Blue

#ad
Amazon Basic Care #ad - Cold and flu medicine: amazon basic care Vapor Ice Nighttime Severe Cold & Flu is a maximum strength liquid medicine in soothing Vapor Ice flavor. Compare to vicks nyQuil Severe+ VapoCOOL active ingredients.

For adults. Active ingredients: this cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, and dextromethorphan HBr to help relieve cold and flu symptoms. Effective: relieves minor aches and pains, nasal congestion and sinus pressure, sneezing, fever, runny nose & cough. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow. Maximum strength: amazon basic care vapor ice Nighttime Severe Cold & Flu contains maximum strength liquid medicine to say good night to cold and flu symptoms and get the rest you need.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

5. Delsym

#ad

Delsym Adult Night Time Cough and Cold Liquid, Mixed Berry Flavor, 6 Ounce Pack of 2

#ad
Delsym #ad - Controls cough & Sore Throat + More. Relieves chest & Nasal Congestion. Relieves headache, Bodyache & Fever. Sugar free, Mixed Berry Flavor. Maximum strength formula.
BrandDelsym #ad
ManufacturerDelsym #ad
Part NumberB0741RRDYV
ModelB0741RRDYV

6. ValuMeds

#ad

Runny Nose, and Nighttime Relief 48 Softgels Helps Relieve Sore Throat, Aches, Headaches, ValuMeds Cough, Fever, Cold

#ad
ValuMeds #ad - Relieve Aches and Pains. Use as directed – these nighttime softgels should always be used as directed. Fight cold symptoms – our advanced cold formula helps you kick the common cold, so you can get back to your active life. Please read package for more details on proper use and dosage. Reduce fevers – along with helping to relieve headaches, running nose, and sneezing, sore throat, our severe cold relief helps reduce high temperatures. Deeper, restful sleep – along with cold relief, our formula acts as a sleep aid that lets you recharge your batteries all night long.
BrandValuMeds #ad
ManufacturerMedGel #ad
Part Number60516-1

7. Amazon Basic Care

#ad

12 Fl.Oz, Amazon Basic Care Nighttime Cold and Flu Relief, Night Time Cherry, Pain Reliever

#ad
Amazon Basic Care #ad - Does not contain pseudoephedrine; contains 10% ALCOHOL. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.

Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Gluten free: this product is gluten Free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1.14 Pounds
Width2.5 Inches

8. Robitussin

#ad

4 Fl Oz, Robitussin Max Strength Nighttime Cough DM Cough Suppressant & Antihistamine Liquid Box

#ad
Robitussin #ad - Dm nigh time Max. For ages 12 & Over. Relieves runny Nose & Sneezing. Controls Cough. Better tasting! Same Effective Nighttime Relief. Hsa and fsa eligible product.
BrandRobitussin #ad
ManufacturerPfizer Consumer Healthcare #ad
Height5 Inches
Length1.9 Inches
Weight0.37 Pounds
Width1.9 Inches
Part NumberI00000741
Model300318718131

9. Zarbee's Naturals

#ad

Zarbee's Naturals Cough Syrup + Mucus Nighttime with Melatonin, 8 Ounce Bottle, Natural Honey Lemon Flavor

#ad
Zarbee's Naturals #ad - Immune & sleep support: this formula features vitamin C & drug-free ingredient, plus melatonin, to help promote peaceful sleep*. Our supplemental version features non-habit forming ingredients that gently guide your child to sleep.

Alcohol & d to help support the immune system*, a non-habit forming & gluten free. Rest easier: melatonin is a hormone the brain produces to help regulate sleep & wake cycles. We'll bee there: healthy families start with wholesome ingredients for everyone from babies & adults. Natural ingredients: from vitamins that help support immune systems* to cough syrups that soothe, powerful natural ingredients like dark honey, elderberry, and agave form the backbone of our products.

Zarbee's cough syrup: made with antioxidant-rich dark honey, thyme & ivy leaf extract, this formula helps to calm coughs associated with hoarseness, dry throat & irritants & promote peaceful sleep. Try our vitamins & throat relief & supplements, immune support, cough & toddlers to kids & more!.
BrandZarbee's Naturals #ad
ManufacturerZarBee's #ad
Height5.5 inches
Length2.6 inches
Weight0.6 Pounds
Width2.6 inches
Part Number581
Model581

10. Robitussin

#ad

Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max Non-Drowsy Liquid 12 Fl Oz Box

#ad
Robitussin #ad - Cough suppressant for non-drowsy control and relief for cough and an expectorant for relief of chest congestion. Robitussin adult maximum strength cough + chest Congestion DM Max 12 fl oz Bottle, Non-Drowsy Cough Suppressant & Expectorant, Raspberry Flavor. Raspberry flavored, daytime cough medicine delivers fast, effective cough relief. Suitable for adults and children 12 years and over. Maximum-strength formula with expectorant that thins and loosens mucus for productive coughs.
BrandRobitussin #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6.75 Inches
Length2.75 Inches
Weight0.26 Pounds
Width2.75 Inches
Part NumberB0754MSM7H
Model300318739426